MathSciNet Relay Station
MathSciNet bibliographic data
MR213820 (35 #4677) 42.55
Hahn, Liang-shin On multipliers of $p$-integrable functions. Trans. Amer. Math. Soc. 128 1967 321–335.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement